# SDR ABXA20131216665

- Difficulty date: December 16, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS AT RIVET HEADS, BS 1702, STRINGERS 3RT TO 6RT.  REPAIRED AREA ON AFT FUSE BS 1654.5, STRINGERS 3RT TO 6RT IAW B767 SRM 53-80-01, RESTORED FINISH IAW B767 MM 51-21-10.  SDR INFORMATION PN 148T3121, SKIN, STRINGER 3 - 4 1 INCH, 4  -5 3/4 INCHES, 5 - 6 5/8 INCHES FROM 1654.5 TO 1654.5 3R TO 8R.  ACFT WAS GNDED.
